U.S. doctors online nowAsk doctors free
GB
A 17-year-old female asked:

Can vitamin b complex cause acne? what about fish oil? i wanna take a supplement to make me gain weight but i don't want acne risk if ever? help?

1 doctor answer1 doctor weighed in
Dr. Nika Ferdowsi
Specializes in Family Medicine
Supplements and Acne: Hi, neither b complex or fish oil will cause acne. In fact, both of those can actually be beneficial to those suffering from certain types of acne. Having said that, neither of those will lead to weight gain either. Gaining good weight is a result of healthy eating of appropriate nutrients including proteins and "good" fats as well as an appropriate exercise regimen.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 8, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.